# SDR AWXA9500251

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assemblies
- Condition: Loose
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 17 TO AFT OF AIRCRAFT.  RECONNECTED SEVERAL LIGHT ASSEMBLIES, OPS CHECK GOOD.  (X)
